Uniqueness of positive radial solutions of superlinear elliptic equations in annuli

Naoki Shioji, Satoshi Tanaka, Kohtaro Watanabe

Research output: Contribution to journalArticlepeer-review

Abstract

We present a generalized comparison identity for a two point boundary value problem, and we apply it to show the uniqueness of positive radial solutions of {Δu(x)+f(u(x))=0in Aa,b,u(x)=0on ∂Aa,b, where n∈N with n≥2, 0<a<b<∞, Aa,b={x∈RN:a<|x|<b} and f∈C1[0,∞) is a superlinear function.

Original languageEnglish
Pages (from-to)522-545
Number of pages24
JournalJournal of Differential Equations
Volume284
DOIs
Publication statusPublished - 2021 May 25

Keywords

  • Positive radial solutions
  • Semilinear elliptic equations
  • Two point boundary value problems
  • Uniqueness

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Uniqueness of positive radial solutions of superlinear elliptic equations in annuli'. Together they form a unique fingerprint.

Cite this